# SDR GAIA01066ST

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651720927
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, FOUND LEFT WING FRONT SPAR HYDRAULIC LINE SUPPORT ANGLE (VERTICAL STIFFENER) AT FSS 386 IS CORRODED.  ACCOMPLISHED VERTICAL STIFFENER REMOVAL AND REPLACEMENT FSS LEFT 386 IAW B727 SRM 51-30-2 AND 51-30-5. P/N 65-17209-27.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
